Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had abdominal hysterectomy. Terrible mood swings, hot flashes, lack of libido. Can I get a combipatch?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11713 Questions
I would like to see if i can get a prescription for the combipatch or similar whatever is the best patch. I had a abdominal hysterectomy 6 years ago. my mood swings are terrible, Hot flashes are pretty bad but not as bad as the Mood swings and lack of libido. It does not exist. I'm affraid I am gonna end up in divorce if it doesn't change .
Posted Wed, 18 Apr 2012 in Women's Health
Answered by Dr. Rakhi Tayal 22 minutes later

Thanks for posting your query.

I can understand your concern. For severe symptoms of menopause like you are having, Both hormonal and non hormonal options are available for these symptoms.

But it is advisable to use these drugs only after a doctor’s prescription. It is not to be taken without a medical supervision. Your doctor may decide that the benefits outweigh the risks in individual circumstances and after a careful assessment of your specific health situation can prescribe the patch or therapy best suitable for you.

Since I haven’t physically examined you, it is inappropriate and unethical to
prescribe you scheduled drugs that you can order online. I am bound by the rules of law to not to give any online prescriptions.

I would encourage you to review with a competent gynecologist for detailed evaluation and the treatment

Hope this answers your query. I will be glad to answer the follow up queries that you have.

Please accept my answer in case you do not have further queries.

Wishing you good health.

Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor